# SDR HYIA20141016001

- Difficulty date: April 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: S538750001800
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, UPON REMOVAL OF PAINT, MINOR CORROSION WAS FOUND AROUND PERIMETER OF AFT ACCESS DOOR 835, PN S538750001800, ON EXTERNAL PANEL PN S53875000248, INTERNAL & EXTERNAL SURFACES.  WORK ORDER 133428 NON-ROUTINE 300024.  ACCOMPLISH REPAIR OF AFT ACCESS DOOR 835 – SURFACE CORROSION IN ACCORDANCE WITH EO7019-300024 REVISION NC DATED 08 APR 2014.
